# SDR DALA13021270952

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 389-408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PREVIOUS REPAIR DOUBLERS OF FWD CARGO COMPARTMENT DOOR BARRIER INBD CHANNEL UPPER SUPPORT BS A 389 AND 408.  (PREVIOUS REPAIR  DOUBLERS WERE REMOVED AND NEW REPAIR DOUBLERS WERE INSTALLED IAW ER/A 38-309914 REV.
